Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Reply: Recurrent Broviac Catheter Infections

Michael D. Decker and Philip R. Johnson
The Journal of Infectious Diseases
Vol. 157, No. 1 (Jan., 1988), p. 214
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/30135676
Page Count: 1
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
214
    214